# SDR SWAA2022051194735

- Difficulty date: April 15, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM WEB AT PASSENGER CABIN BS801 LBL69 WL208. MARKED / [01] VERIFIED APPLICABILITY PER SRM 53-60-13-1A-1 REMOVED CORROSION ON CREASE BEAM WEB AT PASSENGER CABIN BS 801 LBL 69 WL 208. REWORKED AREA L=5;5'; W=1;5'. IAW SRM 53-60-13-1A-1;[15] INSTALLED NEW CREASE BEAM WEB AT BS 787 - BS 807 WL 208 L/H IAW SRM 51-40-02 AND DWG #146A5900;[16] VERIFIED CORRECTIVE ACTION 15;[17] UPDATED STEP 1;[18] VERIFIED PARTIAL STEP 1 ITEM 2.;[19] COMPLETED STEP 1;[20] VERIFIED CORRECTIVE ACTION STEP 19. TASK COMPLETE.;[21] COMPLETE;[22] COMPLETE.
